# SDR GTIA9800069

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12505
- Make and model: Doug DC-9-32
- Aircraft serial: 45788
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - TAIL CONE CATWALK EMERGENCY TRACK LIGHTING INOPERATIVE.  INSTALLED FUSE IN BATTERY PACK, OPERATIONAL CHECK GOOD. (X)
